# SDR AT9900580

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Puncture
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND TEMPORARY REPAIR OF POSSIBLE PUNCTURE OF RT WING LEADING EDGE NEAR FUELING DOOR.  REMOVED RT NR 3 SLAT.  INSPECTED PER DC9 NDT SRM.  NO NEW CRACKS FOUND.  REMOVED INSIDE SKIN PER SRM 57-09.  FABRICATED REPAIR DOUBLERS AND SPLICES.  INSTALLED REPAIR DOUBLERS AND SPLICES.  REINSTALLED SLAT, WORK DONE IAW DC9 SRM 51-10-3, 51-30-2 AND AIRTRAN RES 982250.
